全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Runmei Du
来源:[J].Boundary Value Problems(IF 0.922), 2017, Vol.2017 (1)Springer
摘要:In this paper, we investigate the approximate controllability of the coupled system with boundary degeneracy. The control functions act on the degenerate boundary. We prove the Carleman estimate and the unique continuation of the adjoint system. Then we get the approximate controllability...
作者:He Yang , Elyasa Ibrahim
来源:[J].Advances in Difference Equations(IF 0.76), 2017, Vol.2017 (1), pp.1-15Springer
摘要:Abstract(#br)This paper deals with the existence and approximate controllability for a class of fractional nonlocal control systems governed by abstract fractional evolution equations with multiple delays. Under some weaker assumptions, the existence as well as the approximate controllability...
作者:Yanhua Wen , Xian-Feng Zhou
来源:[J].Advances in Difference Equations(IF 0.76), 2018, Vol.2018 (1), pp.1-18Springer
摘要:Abstract(#br)This paper is concerned with the approximate controllability and complete controllability of semilinear fractional functional differential systems with control involving Caputo fractional derivative. By using the operator semigroup theory and the fixed point theorem,...
作者:Hanwen Ning , Guangyan Qing
来源:[J].Advances in Difference Equations(IF 0.76), 2015, Vol.2015 (1), pp.1-25Springer
摘要:Abstract(#br)This paper aims to investigate approximate controllability of stochastic nonlinear partial differential systems with infinite delay. In the systems under study, nonlinearity and control variable exist both in drift and diffusion terms, and controllability problems ar...
作者:Zuomao Yan , Fangxia Lu
来源:[J].Advances in Difference Equations(IF 0.76), 2015, Vol.2015 (1), pp.1-34Springer
摘要:Abstract(#br)In this paper, the approximate controllability of partial neutral stochastic functional integro-differential inclusions with infinite delay and impulsive effects in Hilbert spaces is considered. By using Hölder’s inequality, stochastic analysis and fixed point ...
作者:Xiaozhi Zhang , Chuanxi Zhu , Chenggui Yuan
来源:[J].Advances in Difference Equations(IF 0.76), 2015, Vol.2015 (1), pp.1-12Springer
摘要:Abstract(#br)This work is concerned with the approximate controllability of nonlinear fractional impulsive stochastic differential system under the assumption that the corresponding linear system is approximately controllable. Using fractional calculus, stochastic analysis, and t...
作者:Haiyong Qin , Xin Zuo , Jianwei Liu ...
来源:[J].Advances in Difference Equations(IF 0.76), 2015, Vol.2015 (1), pp.1-17Springer
摘要:Abstract(#br)This paper investigates the approximate controllability and optimal controls of fractional dynamical systems of order 1 < q < 2 $1< q<2$ in Ban...
作者:Xiaozhi Zhang , Chuanxi Zhu , Chenggui Yuan
来源:[J].Advances in Difference Equations(IF 0.76), 2015, Vol.2015 (1), pp.1-14Springer
摘要:Abstract(#br)This work is concerned with the approximate controllability of a nonlinear fractional impulsive evolution system under the assumption that the corresponding linear system is approximate controllable. Using the fractional calculus, the Krasnoselskii fixed point theore...
作者:Haiyong Qin , Jianwei Liu , Xin Zuo ...
来源:[J].Advances in Difference Equations(IF 0.76), 2014, Vol.2014 (1), pp.1-22Springer
摘要:Abstract(#br)In this paper, under the assumption that the corresponding linear system is approximately controllable, we obtain the approximate controllability of semilinear fractional evolution systems in Hilbert spaces. The approximate controllability results are proved by me...
作者:Zhenbin Fan
来源:[J].Advances in Difference Equations(IF 0.76), 2014, Vol.2014 (1), pp.1-11Springer
摘要:Abstract(#br)Of concern are the existence and approximate controllability of fractional differential equations governed by a linear closed operator which generates a resolvent. Using the analytic resolvent method and the continuity of a resolvent in the uniform operator topology,...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×